# SDR ASOA200900369

- Difficulty date: March 25, 2009
- Submitted: April 8, 2009
- Operation: Air carrier
- Aircraft: N754EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10173
- Aircraft time: 11,833 hours, 7,942 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORK ORDER 50921 ZONE 1000 ITEM 13 280 FLOOR SUPPORT BEAM CORRODED AT RBL 9.0 AND LBL 9.0.
